MAUDE Adverse Event Report: DEPUY SPINE INC M-M 5.5 INNER SCREW, TI; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

DEPUY SPINE INC M-M 5.5 INNER SCREW, TI; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 175526000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Breakage post-op.It was reported that the patient's indication is lumbar spinal stenosis, cauda equina syndrome.Did the operation of l4/s1mm, internal fixation, laminectomy on (b)(6) 2005 in (b)(6) hospital of (b)(6) university.The patient left from hospital on (b)(6) 2005.The patient felt painful and checked in (b)(6) people's hospital, noted screw and node were broken.Now the patient rejects to do 2nd surgery and sued hospital and j&j.This complaint involves three (3) devices.

Brand Name
M-M 5.5 INNER SCREW, TI
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key8848057
Report Number1526439-2019-51909
Device Sequence Number16206718
Product Code KWP
UDI-Device Identifier10705034033488
UDI-Public(01)10705034033488
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K955348
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number175526000
Device Catalogue Number175526000
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/10/2019
Initial Report FDA Received Date07/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;